# SDR 97ZZZX4181

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 06426
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B, M
- Precautionary procedure: H

## Discrepancy

ILN/MCO - EN ROUTE, CIRCUIT BREAKER FOR FLIGHT ENGINEER WHITE LIGHTS AND OVERRIDE CONTROL CIRCUIT BREAKER TRIPPED.  SMELLED SMOKE.  FOUND DIMMING TRANSFORMER AT FAULT.  ENTERED ON DMI PER MEL 33-1 AND CONTINUED IN SERVICE.
